# SDR SWAA2017090616163

- Difficulty date: August 17, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB CRACKED AT STAB STA 120.30, 4TH VERTICAL STIFFENER FROM FORWARD AT LOWER RADIUS.  REPAIRED RIB ASSEMBLY PER SRM.
